The article you requested is
Ziprasidone-Induced Angioedema: A Case Report
J Clin Psychiatry 2009;70(7):1054-1054 [letter]
Copyright 2009 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Ziprasidone is an antipsychotic agent that is generally well
tolerated. Allergic responses to ziprasidone have been reported,
including immunoglobulin E (IgE)–related pedal edema, lifethreatening
hypersensitivity syndrome, and angioedema. We
present a report of a patient who developed angioedema upon
starting ziprasidone treatment.